MathSciNet Relay Station
MathSciNet bibliographic data
MR2192296 49J45 (34B15 34E15 35J50 74G65 74N99 82D60)
Chen, Xinfu; Oshita, Yoshihito Periodicity and uniqueness of global minimizers of an energy functional containing a long-range interaction. SIAM J. Math. Anal. 37 (2005), no. 4, 1299–1332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement